# SDR SWAA2021081324058

- Difficulty date: October 13, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 47,447 hours, 28,668 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL VERTICAL WEB; AFT OF ENGINE OIL SERVICING DOOR IS CRACKED.(MARKED) / REMOVED AND REPLACED PER SRM 51-40-02
